Fake pot users suffer brain bleeding, bloody urine, IL health officials warn

Fake pot users suffer brain bleeding, bloody urine, IL health officials warn

Fake pot users suffer brain bleeding, bloody urine, IL health officials warn

Public health officials say a person is dead after experiencing severe bleeding because they used synthetic marijuana.

There's a fake form of marijuana going around IL - and it's making people bleed from their eyes and ears. "Very severe bleeding that's prompting them to go to the emergency room".

Synthetic cannabinoids are man-made mind-altering chemicals, similar to chemicals found in the marijuana plant, according to National Institute on Drug Abuse. Officials warn that while most of the bleeding has been in the Chicago area, the tainted synthetic pot may have spread throughout the state.

IDPH warns contaminated products could be sold across the state in convenience stores and from dealers.

"This bleeding is not expected, at least in such a significant population so quickly", she told the publication.

The health effects of using synthetic cannabinoids can be unpredictable, unsafe and possibly life-threatening because it's hard to know what's in them or how a person will be react to them.

Huawei's Porsche Design Mate RS is ridiculously powerful and expensive
For both phones, Huawei has also adopted the "notch" on its display which houses a selfie camera and an earpiece. Huawei phones can be purchased in the United States via retailers such as Amazon and from Huawei's own website.

The Illinois Department of Public Health has reported some 22 cases of excessive bleeding of the eyes and ears over the past few weeks, according to the Chicago Tribune.

Fake weed is often treated the same as real weed, even when it comes to laying down the law over the stuff.

Since 2015 hundreds of people across the U.S. have overdosed and been hospitalized after smoking too much or bad batches of synthetic cannabis.

Leikin said to the TV station that officials did not yet know what it was, exactly, in the synthetic weed that was causing the problem, but it seemed like it might be an anticoagulant or blood thinner.

"Despite the perception that synthetic cannabinoids are safe and a legal alternative to marijuana, many are illegal and can cause severe illness", IDPH Director Nirav D. Shah said in a statement earlier this week.

Anyone who has a reaction to the drugs should call 911 or be taken the hospital immediately.